# SDR SWAA950169

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: BACB30FP6A
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND CRACKS IN THE FWD PRESSURE BULKHEAD WEB BETWEEN WL 184 TO 207, BS 178.  REPAIRED PER SWA RA 1-253-1240.
